American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Peter E. Kloeden and Thomas Lorenz. Construction of nonautonomous forward attractors. Proc. Amer. Math. Soc. 144 (2016) 259-268.
Abstract, references, and article information   
View Article: PDF

[2] Jeroen S. W. Lamb, Martin Rasmussen and Christian S. Rodrigues. Topological bifurcations of minimal invariant sets for set-valued dynamical systems. Proc. Amer. Math. Soc. 143 (2015) 3927-3937. MR 3359583.
Abstract, references, and article information   
View Article: PDF

[3] Simin Li and Weixiao Shen. The topological complexity of Cantor attractors for unimodal interval maps. Trans. Amer. Math. Soc. 368 (2016) 659-688.
Abstract, references, and article information   
View Article: PDF

[4] J. Iglesias, A. Portela, A. Rovella and J. Xavier. Attracting sets on surfaces. Proc. Amer. Math. Soc. 143 (2015) 765-779.
Abstract, references, and article information   
View Article: PDF

[5] Lluís Alsedà and Michał Misiurewicz. Skew product attractors and concavity. Proc. Amer. Math. Soc. 143 (2015) 703-716.
Abstract, references, and article information   
View Article: PDF

[6] Jitsuro Sugie. Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping. Proc. Amer. Math. Soc. 141 (2013) 2419-2427.
Abstract, references, and article information   
View Article: PDF

[7] John R. Quinn. Applications of the Contraction Mapping Principle. Contemporary Mathematics 601 (2013) 345-358.
Book volume table of contents   
View Article: PDF

[8] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[9] Christian Bonatti and Lorenzo J. Díaz. Abundance of $C^1$-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012) 5111-5148.
Abstract, references, and article information   
View Article: PDF

[10] V. A. Kleptsyn and P. S. Saltykov. On $C^2$-stable effects of intermingled basins of attractors in classes of boundary-preserving maps. Trans. Moscow Math. Soc. 72 (2011) 193-217.
Abstract, references, and article information   
View Article: PDF

[11] Tobias H. Jäger. The creation of strange non-chaotic attractors in non-smooth saddle-node bifurcations. Memoirs of the AMS 201 (2009) MR 2548610.
Book volume table of contents   

[12] Henk Bruin and Jonathan H. B. Deane. Piecewise contractions are asymptotically periodic. Proc. Amer. Math. Soc. 137 (2009) 1389-1395. MR 2465664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Radu Miculescu and Alexandru Mihail. Lipscomb's space $\omega^{A}$ is the attractor of an infinite IFS containing affine transformations of $l^{2}(A)$. Proc. Amer. Math. Soc. 136 (2008) 587-592. MR 2358499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Rasmussen. Morse decompositions of nonautonomous dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 5091-5115. MR 2320661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. Grines and E. Zhuzhoma. On structurally stable diffeomorphisms with codimension one expanding attractors. Trans. Amer. Math. Soc. 357 (2005) 617-667. MR 2095625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Henk W. Broer. KAM theory: The legacy of Kolmogorov's 1954 paper. Bull. Amer. Math. Soc. 41 (2004) 507-521. MR 2083638.
Abstract, references, and article information   
View Article: PDF

[19] S. Astels. Sums of numbers with small partial quotients. Proc. Amer. Math. Soc. 130 (2002) 637-642. MR 1866013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yuval Peres, Michal Rams, Károly Simon and Boris Solomyak. Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets. Proc. Amer. Math. Soc. 129 (2001) 2689-2699. MR 1838793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mattias Jonsson and Brendan Weickert. A nonalgebraic attractor in $\mathbf{P}^{2}$. Proc. Amer. Math. Soc. 128 (2000) 2999-3002. MR 1694868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tibor Krisztin, Hans-Otto Walther and Jianhong Wu. Shape, Smoothness and Invariant Stratification of an Attracting Set for Delayed Monotone Positive Feedback. Fields Institute Monographs 11 (1998) MR MR1719128.
Book volume table of contents

[23] $H \cap \overline W$ is smooth near $p_0$. Fields Institute Monographs 11 (1998) 95-111.
Book volume table of contents
View Article: PDF

[24] Smoothness of $W \cap S$ in case $\mathcal O$ is not hyperbolic. Fields Institute Monographs 11 (1998) 63-66.
Book volume table of contents
View Article: PDF

[25] bd$W$ contains the unstable set of the periodic orbit $\mathcal O$. Fields Institute Monographs 11 (1998) 75-93.
Book volume table of contents
View Article: PDF

[26] Dynamics on $\overline W$ and disk representation of $\overline W \cap S$. Fields Institute Monographs 11 (1998) 41-49.
Book volume table of contents
View Article: PDF

[27] The unstable set of $\mathcal O$ contains the nonstationary points of bd$W$. Fields Institute Monographs 11 (1998) 67-73.
Book volume table of contents
View Article: PDF

[28] The separatrix. Fields Institute Monographs 11 (1998) 15-18.
Book volume table of contents
View Article: PDF

[29] Introduction. Fields Institute Monographs 11 (1998) 1-7.
Book volume table of contents
View Article: PDF

[30] Equivalent norms, invariant manifolds, Poincar\'e maps and asymptotic phases. Fields Institute Monographs 11 (1998) 167-172.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia